Overcoming A Pockmark On The Forehead That Reappears After A While Using Facial Treatments?
Noon I want to consult my facial implements, I have used skincare specifically for acne. Initially suitable and never beruntusan again, but now began to arise beruntus Do I have to change skincare? Or if you can give you an ointment, so that the eruption will disappear quickly
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Bruntusan that you experience can be a symptom of the following disease or condition, namely:
1. Purging, which is a condition where facial skin appears to be small spots after using new facial care products that contain substances that are exfoliative. This substance causes periodic exfoliation so that small pimples under the peeled skin appear surface. As for substances that have these exfoliating properties, including retinoids, AHA (Alpha hydroxy acid), BHA (beta hydroxy acid), glycolic acid, salicylic acid and sulfur.
2. Breakout, which is a condition in which facial acne appears due to acne does not match the newly used facial care products.
3. Contact dermatitis, which is an inflammatory reaction in the skin that occurs due to contact with substances that can cause allergic or irritating reactions, such as skincare.
Is there a type of facial care product that you just used? If so, does it contain any of the exfoliative substances mentioned above? If so, you can continue using the product, generally small pimples that appear will improve in 2 weeks. Chances are your condition is purging. However, if more and more annoying pimples, you should stop using these products and immediately consult a dermatologist so that further testing can be done.
Meanwhile, consume foods that contain vitamin A, vitamin C and vitamin E. You can also take these vitamins in supplement form. Consume lots of water and avoid greasy foods.
Thus hopefully useful.